Q-Binomials and non-continuity of the p-adic fourier transform

Amit Ophir, Ehud De Shalit*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


Let F be a finite extension of Qp. We show that every Schwartz function on F, with values in Qp, is the p-adic uniform limit of a sequence of Schwartz functions, whose Fourier transforms tend uniformly to 0. The proof uses the notion of q-binomial coefficients and some classical identities between these polynomials.

Original languageAmerican English
Pages (from-to)653-668
Number of pages16
JournalQuarterly Journal of Mathematics
Issue number4
StatePublished - 1 Dec 2016

Bibliographical note

Publisher Copyright:
© 2016. Published by Oxford University Press. All rights reserved.


Dive into the research topics of 'Q-Binomials and non-continuity of the p-adic fourier transform'. Together they form a unique fingerprint.

Cite this